Ativan Withdrawal Symptoms

Because Ativan® (lorazepam) can cause physical and psychological dependence, you should not stop taking it suddenly or without your healthcare provider's approval. Ativan can cause withdrawal symptoms if you stop taking the medication too quickly. Some of the common symptoms of Ativan withdrawal can include:
 
  • Nausea, vomiting, or diarrhea
  • A rapid heartbeat (tachycardia)
  • Heart palpitations
  • Hallucinations
  • Memory loss
  • Headaches
  • Depression
  • Nausea, vomiting, or diarrhea
  • Hallucinations
  • Memory loss
  • Seizures.
     
If you are considering stopping Ativan, make sure to talk to your healthcare provider. He or she will likely wean you off the medication slowly to avoid withdrawal symptoms. Also, let your healthcare provider know if you notice any bothersome symptoms after you are no longer taking Ativan. Do not be afraid to ask your healthcare provider for help with withdrawing from Ativan, even if you have been abusing it or taking it without a prescription, as withdrawal symptoms can be dangerous.
 
(Click Ativan Withdrawal for a more in-depth look at possible symptoms of Ativan withdrawal, including information on the steps your healthcare provider may take to help avoid these problems.)
 
 
Substance Abuse in Teens With ADHD
Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2014 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.